Open Access
Translator Disclaimer
December, 1989 Nonparametric Estimation of a Regression Function
Prabir Burman, Keh-Wei Chen
Ann. Statist. 17(4): 1567-1596 (December, 1989). DOI: 10.1214/aos/1176347382

Abstract

A data dependent method of estimating a regression function is proposed here. The model is allowed to be heteroscedastic. Applications to piecewise polynomial, spline, orthogonal series, kernel and nearest neighbor methods are discussed.

Citation

Download Citation

Prabir Burman. Keh-Wei Chen. "Nonparametric Estimation of a Regression Function." Ann. Statist. 17 (4) 1567 - 1596, December, 1989. https://doi.org/10.1214/aos/1176347382

Information

Published: December, 1989
First available in Project Euclid: 12 April 2007

zbMATH: 0744.62054
MathSciNet: MR1026300
Digital Object Identifier: 10.1214/aos/1176347382

Subjects:
Primary: 62G05
Secondary: 62J05

Rights: Copyright © 1989 Institute of Mathematical Statistics

JOURNAL ARTICLE
30 PAGES


SHARE
Vol.17 • No. 4 • December, 1989
Back to Top